| Model Number |
SEV 8% EASY-FIL |
| Medical Device Problem Code |
Output below Specifications (3004)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/19/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that there was a malfunction resulting in insufficient agent delivery less than -20% of setting.There was no patient involvement.
Additional Manufacturer Narrative
Ge healthcare's investigation into the reported occurrence is ongoing.A follow-up report will be issued when the investigation has been completed.Block a: no report of patient involvement.Legal manufacturer: hcs madison - 3030 ohmeda dr, usa madison, wi 53718.
Additional Manufacturer Narrative
The customer declined ge healthcare service.No repair information available.